Open Access
Translator Disclaimer
2009 Banach--Saks properties of $C^*$-algebras and Hilbert $C^*$-modules
Michael Frank, Alexander A. Pavlov
Banach J. Math. Anal. 3(2): 91-102 (2009). DOI: 10.15352/bjma/1261086713

Abstract

The investigation of $C^*$-algebras and Hilbert $C^*$-modules with respect to the classical, the weak and the uniform weak Banach--Saks properties is completed giving a full picture, in particular in the non-unital cases. This way some open questions by M. Kusuda and C.-H. Chu are answered. Criteria and structural characterizations are given. In particular, the weak and the uniform weak Banach--Saks property turn out to be invariant under strong Morita equivalence for non-unital $C^*$-algebras.

Citation

Download Citation

Michael Frank. Alexander A. Pavlov. "Banach--Saks properties of $C^*$-algebras and Hilbert $C^*$-modules." Banach J. Math. Anal. 3 (2) 91 - 102, 2009. https://doi.org/10.15352/bjma/1261086713

Information

Published: 2009
First available in Project Euclid: 17 December 2009

zbMATH: 1206.46009
MathSciNet: MR2545176
Digital Object Identifier: 10.15352/bjma/1261086713

Subjects:
Primary: 46B07
Secondary: 46L05 , 46L08

Keywords: $C^*$-Algebras , Banach--Saks properties , Hilbert $C^*$-modules , Morita equivalence

Rights: Copyright © 2009 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.3 • No. 2 • 2009
Back to Top